# SDR 2006UALA00299

- Difficulty date: February 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,756 hours, 27,752 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME CRACKED IN 3 PLACES:  LWR AFT FRAME AT LOWER O/B STOP FITTING FASTENER HOLE, 3RD AND 4TH STOP FITTING CUTOUTS FROM BOTTOM OF DOOR.  REMOVED DAMAGED FRAME, REPLACED WITH NEW FRAME P/N 65-45871Y140 AND 69-69430-6.  AAR-IND MECH 10820 AND INSP 038 ON AAR WO 11049-8400-0002, -0003 AND -0004.  NO FURTHER FINDINGS, OK FOR SERVICE.
